RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sukhov, Kirill Andreevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 1

Number of views:
This page:298
Abstract pages:188
Full texts:105
References:8
E-mail:

http://www.mathnet.ru/eng/person60151
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. K. A. Sukhov, “Continuous traces of $\delta$-subharmonic functions”, Zap. Nauchn. Sem. POMI, 401 (2012),  189–197  mathnet  mathscinet; J. Math. Sci. (N. Y.), 194:6 (2013), 703–707  scopus

2019
2. P. A. Kozhevnikov, M. J. Pratussevitch, K. A. Sukhov, “Европейская математическая олимпиада для девушек”, Kvant, 2019, 4,  56–57  mathnet
2018
3. N. H. Agakhanov, I. I. Bogdanov, M. A. Grigor'ev, P. A. Kozhevnikov, F. V. Petrov, M. J. Pratussevitch, K. A. Sukhov, “LIX Международная математическая олимпиада”, Kvant, 2018, 11,  44–46  mathnet
2017
4. N. H. Agakhanov, I. I. Bogdanov, M. J. Pratussevitch, K. A. Sukhov, D. A. Tereshin, “LVIII Международная математическая олимпиада”, Kvant, 2017, 10,  41–42  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019